| Model Number |
M0064201110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
10/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block a2: it was reported that patient age is 41-50 years old.Block b3: the event date was approximated based on the procedure date.Block d4, h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: patient code e0506 captures the reportable event of bleeding.
Event or Problem Description
It was reported that a nephrostomy percutaneous access set was used during a percutaneous nephrostomy with percutaneous nephrolithotomy (pcnl) procedure.On (b)(6) 2024, during the procedure the patient experienced bleeding.Reportedly, there was no relationship between the adverse event and the nephrostomy percutaneous access set.Additionally, there was no reported malfunction or deficiency of the nephrostomy percutaneous access set.The device was removed on (b)(6) 2024.There were no additional patient complications reported.
Event or Problem Description
It was reported a nephrostomy percutaneous access sets device was used during a percutaneous nephrostomy with percutaneous nephrolithotomy (pcnl) procedure.On (b)(6) 2024, during the procedure the patient experienced bleeding.Reportedly, there was no relationship between the adverse event and the nephrostomy percutaneous access sets device.Additionally, there was no reported malfunction or deficiency of the nephrostomy percutaneous access sets device.There were no additional patient complications reported.
Additional Manufacturer Narrative
Block a2: it was reported that patient age is 41-50 years old.Block d4, h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: patient code e0506 captures the reportable event of bleeding.